Document Detail


Tuberculosis verrucosa cutis which remained undiagnosed for forty-three years.
MedLine Citation:
PMID:  8520063     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
An unusual case of tuberculosis verrucosa cutis of the left lower limb in a 65-year-old woman is reported. The disease, arising on the plantar aspect of the foot in 1950, was correctly diagnosed by culture of Mycobacterium tuberculosis complex from a skin biopsy only in 1993. A spectacular improvement of the cutaneous lesions was achieved using combined therapy with isoniazide, rifampicin, ethambutol and pyrazinamide.
Authors:
P Masellis; G Gasparini; R Caputo; E Alessi
Related Documents :
19161083 - Role of private laboratories in tuberculosis detection in tehran, islamic republic of i...
7562703 - Tuberculous epididymitis presenting as acute hydrocele.
7565563 - Outbreak of salmonellosis associated with beef jerky--new mexico, 1995.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  Dermatology (Basel, Switzerland)     Volume:  191     ISSN:  1018-8665     ISO Abbreviation:  Dermatology (Basel)     Publication Date:  1995  
Date Detail:
Created Date:  1996-01-24     Completed Date:  1996-01-24     Revised Date:  2005-11-17    
Medline Journal Info:
Nlm Unique ID:  9203244     Medline TA:  Dermatology     Country:  SWITZERLAND    
Other Details:
Languages:  eng     Pagination:  145-8     Citation Subset:  IM    
Affiliation:
Institute of Dermatological Sciences, IRCCS Ospedale Maggiore, University of Milan, Italy.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aged
Anti-Bacterial Agents
Antibiotics, Antitubercular / therapeutic use
Drug Therapy, Combination / therapeutic use
Female
Humans
Skin / pathology
Tuberculosis, Cutaneous / diagnosis*,  drug therapy,  pathology
Chemical
Reg. No./Substance:
0/Anti-Bacterial Agents; 0/Antibiotics, Antitubercular

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Cycloserine-induced lichenoid drug eruption.
Next Document:  Involutional lipoatrophy: macrophage-related involution of fat lobules.